I am 44 years of age and short-sighted. At the beginning of April, I found some bold text on the computer to be fuzzy and unreadable. Other text was fine. Over the next couple of weeks, text became increasingly more difficult to read and narrow font appeared broken up. The screen also appeared increasingly brighter until after the few weeks it was very difficult to look at.
Also, people’s skin looked very bright and translucent.
Thinking that I must have overstrained my eyes looking at the computer, I rested for a while, but when it still hadn’t got better I went to an optician (Beginning of May). When I told her that there were specks and a floater showing in some letters, she referred me to an ophthalmologist (27th May) who said that the back of the eye looked normal. On leaving her office, I noticed that there was a deep blue glow around everything. We rang her office and she said it was normal after dilator drops and would go away. Over three weeks later it is still there and has not left, most notably in bright light. Wearing my glasses reduces the glow, but it is always there.
The sight has continued to deteriorate with gaps and blurriness and smudges around central vision.
Has anyone got any idea of the cause of the blue aura around things – I feel that if I knew this that it would help find out the cause of the vision loss. Thanks in advance for anyone’s help. My friend has helped me type this. Thank you Jane.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?